Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 67, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 16, 2011, 3:57 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 16, 2011, 3:57 AM EST (08:57 UTC)
- Expired
- Dec 16, 2011, 9:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
996 WHUS71 KCLE 160857 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 AM EST FRI DEC 16 2011 LEZ142>144-161700- /O.CAN.KCLE.GL.W.0015.000000T0000Z-111216T0900Z/ /O.NEW.KCLE.SC.Y.0067.111216T0857Z-111216T2100Z/ /O.CAN.KCLE.LO.Y.0005.000000T0000Z-111216T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 357 AM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WINDS: WEST WINDS TO 30 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 6 TO 9 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. * LOW WATER: AT 350 AM EST...THE WATER LEVEL WAS 11 INCHES WHICH IS 1 INCH ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS FORECAST TO CONTINUE RISING THROUGH THE DAY WELL ABOVE THE CRITICAL MARK. THEREFORE...THE LOW WATER ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ162>164-161000- /O.CAN.KCLE.GL.W.0015.000000T0000Z-111216T0900Z/ /O.CAN.KCLE.LO.Y.0005.000000T0000Z-111216T1300Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 357 AM EST FRI DEC 16 2011 ...GALE WARNING IS CANCELLED... ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WINDS: WEST WINDS TO 30 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 6 TO 9 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. * LOW WATER: AT 350 AM EST...THE WATER LEVEL WAS 11 INCHES WHICH IS 1 INCH ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. THE WATER LEVEL IS FORECAST TO CONTINUE RISING THROUGH THE DAY WELL ABOVE THE CRITICAL MARK. THEREFORE...THE LOW WATER ADVISORY HAS BEEN CANCELLED. $$ LEZ145-146-161700- /O.CAN.KCLE.GL.W.0015.000000T0000Z-111216T0900Z/ /O.NEW.KCLE.SC.Y.0067.111216T0857Z-111216T2100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- 357 AM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WINDS TO 30 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 6 TO 9 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ165-166-161000- /O.CAN.KCLE.GL.W.0015.000000T0000Z-111216T0900Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 357 AM EST FRI DEC 16 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. * WINDS: WEST WINDS TO 30 KNOTS WILL DIMINISH TO 5 TO 10 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 6 TO 9 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. $$ LEZ061-147>149-167>169-161500- /O.EXT.KCLE.GL.W.0015.000000T0000Z-111216T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 357 AM EST FRI DEC 16 2011 ...GALE WARNING NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS: WEST GALES TO 35 KNOTS WILL BEGIN TO DIMINISH TODAY TO 30 KNOTS. * WAVES: WAVES 10 TO 14 FEET WILL BEGIN TO SUBSIDE THIS AFTERNOON TO 4 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LOMBARDY
2 follow-up statements
795 WHUS71 KCLE 161212 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 712 AM EST FRI DEC 16 2011 LEZ147>149-162015- /O.CAN.KCLE.GL.W.0015.000000T0000Z-111216T1500Z/ /O.EXB.KCLE.SC.Y.0067.000000T0000Z-111217T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 712 AM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: WEST WINDS TO 30 KNOTS WILL DIMINISH TO 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 7 TO 10 FEET WILL SUBSIDE TO 3 TO 5 FEET THIS AFTERNOON. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-167>169-161315- /O.CAN.KCLE.GL.W.0015.000000T0000Z-111216T1500Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 712 AM EST FRI DEC 16 2011 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. $$ LEZ142>146-162015- /O.CON.KCLE.SC.Y.0067.000000T0000Z-111216T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 712 AM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: WEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO AROUND 10 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
543 WHUS71 KCLE 161457 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 957 AM EST FRI DEC 16 2011 LEZ147>149-162300- /O.CON.KCLE.SC.Y.0067.000000T0000Z-111217T0200Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 957 AM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS: WEST WINDS 10 TO 20 KNOTS THIS AFTERNOON. * WAVES: WAVES 3 TO 5 FEET. WAVES WILL SUBSIDE TO 2 TO 4 FEET BY 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-162100- /O.CON.KCLE.SC.Y.0067.000000T0000Z-111216T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 957 AM EST FRI DEC 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: WEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO AROUND 10 KNOTS THIS AFTERNOON. * WAVES: WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 16, 12:55 AM EST, 3 hours 2 minutes earlier.
Area forecast discussion, Dec 16, 12:55 AM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1255 AM EST FRI DEC 16 2011
.SYNOPSIS...
A COLD FRONT WILL EXIT TO THE EAST OF THE FORECAST AREA THIS
EVENING WITH A SECONDARY COLD FRONT PUSHING DOWN FROM THE NORTH
LATE FRIDAY. TEMPERATURES BEHIND THE FRONT WILL DROP BACK DOWN TO
MORE SEASONABLE VALUES AND REMAIN THERE THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
JUST MINOR CHANGES FOR THE UPDATE. THE CLOUDS WILL BREAK UP A
LITTLE MAINLY OVER NORTHWEST OHIO BUT WITH SOME CIRRUS WILL KEEP
THE MOSTLY CLOUDY GOING. THE WINDS ARE STILL A LITTLE STRONG OVER
THE LAKE AND WITH DRIER AIR MOVING IN THIS MAY HELP KEEP THE LAKE
EFFECT SNOW SHOWERS SCATTERED. THE LAKE AND 850 MB TEMPERATURE
DIFFERENCE NEAR 15C FOR A TIME OVERNIGHT. LESS THAN AN INCH SNOW
ACCUMULATION WILL BE GOOD AND LIMITED TO INLAND PA. THE PEAK IN
COLD ADVECTION IS DONE...THE GUSTINESS OF THE WINDS WILL SLOWLY
DECREASE OVERNIGHT. JUST MADE MINOR CHANGES TO THE LOWS...RAISED
THEM A LITTLE BECAUSE OF THE CLOUDS AND WIND.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
A MUCH COOLER AIRMASS WILL HAVE SETTLED OVER THE REGION BY FRIDAY
AND HIGH TEMPERATURES WILL STRUGGLE TO REACH THE UPPER 30S WITH FLOW
REMAINING OUT OF THE NORTHWEST. LAKE EFFECT RAIN/SNOW SHOWERS OFF
EASTERN ERIE WILL DIMINISH INTO NW PENNSYLVANIA AS THE COLD POCKET
OF AIR AT 850MB SLIPS BY TO THE EAST. VERY DRY AIR IN THE MID-LEVELS
WILL ALSO BE A LIMITING FACTOR. ELSEWHERE ENOUGH LOW LEVEL MOISTURE
SHOULD REMAIN BENEATH THE INVERSION TO MAINTAIN A PARTLY TO EVEN
MOSTLY CLOUDY STRATOCU DECK.
A SERIES OF SHORTWAVES WILL DROP SOUTHEAST THROUGH THE GREAT LAKES
REGION ON BOTH FRIDAY AND SATURDAY NIGHTS...HELPING TO RE-ENFORCE
THE COLD AIR OVER THE REGION. SCATTERED LAKE EFFECT SNOW SHOWERS
WILL RE-DEVELOP OFF LAKE ERIE LATE FRIDAY NIGHT...INCREASING THROUGH
THE DAY ON SATURDAY AND SATURDAY NIGHT AS EQUILIBRIUM LEVELS
INCREASE OVER LAKE ERIE. MINOR SNOW ACCUMULATIONS WILL BE POSSIBLE
BEFORE THE FLOW BACKS ON SUNDAY AND LAKE EFFECT COMES TO AN ABRUPT
END. ACCUMULATIONS WILL BE LIMITED ON SATURDAY AND SATURDAY NIGHT AS
WIND DIRECTION SHOWS SOME FLUCTUATION.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
FOR THE EXTENDED PERIOD THE SYSTEMS WILL BE INFLUENCED BY AN ACTIVE
NORTHERN TERRITORIES JET HANGING OVER THE AREA. THIS WILL BRING A
SOMEWHAT QUICK MOVING SYSTEM INTO THE AREA MONDAY WITH A CHANCE OF
SHOWERS. ON TUESDAY THE MODELS BEGIN TO DIFFER A LITTLE WITH THE
PRECIPITATION ENDING EARLY....BUT ANOTHER WEATHER DISTURBANCE WILL
BRING A RETURN OF PRECIPITATION TUESDAY NIGHT AND WEDNESDAY AND
POSSIBLY INTO THURSDAY. AT TIMES THE SHOWERY PRECIPITATION COULD BE
MIXED WITH A FEW SNOW SHOWERS.
TEMPERATURES WILL BE NEAR THE SEASONAL AVERAGES MONDAY THROUGH
THURSDAY.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
CLOUDS ARE TRYING TO THIN OUT NORTHWEST OF THE AREA. SOME OF THIS
AREA WILL MOVE SOUTHEAST INTO THE REGION. ACROSS THE SOUTHERN TIER
AREAS STILL BATTLING CEILINGS AROUND 2500 FEET. IT APPEARS THIS
CLOUD DECK IS SLOWLY MOVING SOUTH ALLOWING THE HIGHER VFR CLOUDS
TO MOVE INTO THE AREA. A FEW SCATTERED LIGHT SHOWERS WILL CONTINUE
TO ROTATE SOUTHEAST ACROSS THE LAKE INTO NORTHWEST PENNSYLVANIA.
ADDED A MENTION OF SHOWERS IN TEMPO GROUP. GRADUAL IMPROVEMENT
THROUGH THE DAY EXPECTED AND ALL AREAS SHOULD BE VFR. WINDS SHOULD
DIMINISH THIS MORNING AS WELL.
OUTLOOK...NON VFR POSSIBLE DOWNWIND OF THE LAKE TONIGHT AND AGAIN
SAT NIGHT INTO EARLY SUN. NON VFR POSSIBLE ON MONDAY.
&&
.MARINE...
ISSUED LOW WATER ADVISORY FOR THE WEST END OF LAKE ERIE AS THE
NEAR GALE FORCE WINDS WILL CAUSE IT TO BRIEFLY DROP BELOW THE
CRITICAL MARK THROUGH DAYBREAK.
MARGINAL GALE FORCE WINDS REMAIN ON TRACK FOR TONIGHT THEN
GRADUALLY DIMINISHING THE END OF TONIGHT THROUGH FRIDAY AS HIGH
PRESSURE BUILDS INTO THE LAKE. A RELATIVELY LIGHT FLOW SHOULD
INCREASE OUT OF THE SW LATE SAT INTO SAT NIGHT THEN BECOME WNW
LATE SAT NIGHT WITH SCA CONDITIONS EXPECTED AS ANOTHER COLD FRONT
PASSES BY. ANOTHER RIDGE OF HIGH PRESSURE SHOULD CROSS THE LAKE
SUN EVENING TO BRIEFLY DIMINISH THE FLOW FOLLOWED BY BACKING TO
SSW WITH AN INCREASE INTO MONDAY. ANOTHER COLD FRONT SHOULD BE
MOVING NEAR THE LAKE BY LATE MON OR MON NIGHT BUT THE MODELS
DIFFER ON HOW THIS WILL PLAY OUT SO CONFIDENCE THIS FAR OUT IS
LOW.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING UNTIL 4 AM EST EARLY THIS MORNING FOR LEZ061-
142>149-162>169.
LOW WATER ADVISORY UNTIL 8 AM EST THIS MORNING FOR LEZ142>144-
162>164.
&&
SYNOPSIS...KEC
NEAR TERM...KIELTYKA
SHORT TERM...KEC
LONG TERM...BC
AVIATION...LOMBARDY
MARINE...ADAMS/KIELTYKAHazardous weather outlook, Dec 15, 11:01 PM EST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1101 PM EST THU DEC 15 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-170415- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 1101 PM EST THU DEC 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. WINDS WILL GUST BETWEEN 30 AND 40 MPH THROUGH THE EARLY MORNING HOURS OF FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-170415- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1101 PM EST THU DEC 15 2011 ...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145>149-165>169-170415- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1101 PM EST THU DEC 15 2011 ...GALE WARNING IN EFFECT UNTIL 4 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 15, 10:16 PM EST | River Flood Warning | CLE | Lucas, Wood | 24 hr |
| Dec 15, 10:59 PM EST | Low Water Advisory | CLE | 5 hr | |
| Dec 15, 11:05 PM EST | River Flood Warning | CLE | Marion | 9 hr |
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.